Jump to content

Tilly22

Just Registered
  • Content Count

    3
  • Joined

  • Last visited

About Tilly22

  • Rank
    Just Registered

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. I’ve discussed the possibility of Lamictal with my NP, and I think that’s my next option. I’m getting frustrated, so I’m praying it works for me.
  2. Well, I’m no longer on it because it was causing significant weight gain. I’m now taking Wellbutrin generic along with Effexor. Still not the right mix, but hopefully I’ll get there 🙂
  3. I’ve been dealing with depression for many years, trying all different types of ADs. A few months ago, I was prescribed Abilify as an adjunct to my Effexor 150 mg (that was doing nothing for me). I have since stopped the Abilify, but here’s the thing: when I started taking it I quickly saw improvement in my energy and mood, but then it sort of escalated to being in an amazing mood ALL the time, talking way more (and faster) than usual, constantly needing to do something, getting less and less sleep. People noticed the obvious change and I could tell that it didn’t feel quite like me. After a few weeks, it was like flipping a light switch- my mood dropped and my motivation decreased dramatically. I told my therapist I suspected it to be hypomania, and she agreed. She also mentioned that sometimes, medications can enhance what is already there, and wondered if I was somewhere on the bipolar spectrum. Has anyone had this response to Abilify? Is it possible that I’m Bipolar to some extent and never realized it?
×
×
  • Create New...